# SDR QXEA9700311

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26861
- Make and model: Swrngn SA227AC
- Aircraft serial: AC649
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Part number: 8168SHZQE
- Condition: Malfunctioned
- Location: Cockpit
- Component: Swrngn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 E-LIGHT INOP.  REPLACED NR 2 FIRE EXTINGUISHER SWITCH, OPERATIONAL CHECKS GOOD.
